6-BFC groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 115 (2006), pp. 265-272.
@article{RSMUP_2006__115__265_0,
     author = {David, Cliff and Wiegold, James},
     title = {6-BFC groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {265--272},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {115},
     year = {2006},
     mrnumber = {2245600},
     zbl = {1167.20325},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2006__115__265_0/}
}
TY  - JOUR
AU  - David, Cliff
AU  - Wiegold, James
TI  - 6-BFC groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2006
SP  - 265
EP  - 272
VL  - 115
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2006__115__265_0/
LA  - en
ID  - RSMUP_2006__115__265_0
ER  - 
%0 Journal Article
%A David, Cliff
%A Wiegold, James
%T 6-BFC groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2006
%P 265-272
%V 115
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2006__115__265_0/
%G en
%F RSMUP_2006__115__265_0
David, Cliff; Wiegold, James. 6-BFC groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 115 (2006), pp. 265-272. http://www.numdam.org/item/RSMUP_2006__115__265_0/

[1] H. S. M. Coxeter - W. O. J. Moser, Generators and relations for discrete groups, Ergebnisse der Math. 14, Springer-Verlag, Berlin-Göttingen-Heidelberg 1957. | MR | Zbl

[2] W. Gaschütz, Zur Erweiterungstheorie der endlichen Gruppen, J. reine angew. Math., 190 (1952), pp. 93-107. | MR | Zbl

[3] P. Hall, The classification of prime-power groups, J. Math., 182 (1940), pp. 206-214. | JFM | MR | Zbl

[4] B. H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954), pp. 206-214. | MR | Zbl

[5] D. Segal - A. Shalev, On groups with bounded conjugacy classes, Quart. J. Math. Oxford Ser. (2) 50 (1999), pp. 505-516. | MR | Zbl

[6] M. R. Vaughan-Lee, Breadth and commutator subgroups of p-groups, J. Algebra, 32 (1974), pp. 278-285. | MR | Zbl

[7] M. R. Vaughan-Lee - J. Wiegold, Breadth, class and commutator subgroups of p-groups, J. Algebra, 32 (1974), pp. 268-277. | MR | Zbl

[8] J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. Roy. Soc. A, 238 (1956), pp. 399-401. | MR | Zbl